# SDR FDEA201304210824

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N889FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41067
- Aircraft time: 1,857 hours, 288 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456042
- Part serial: 22431
- Condition: Malfunctioned
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FLASHING RED LED ON SMOKE DETECTOR FOR CREW REST UPPER BUNK.  R & R SMOKE DETECTOR M26035 AND TESTED OK IAW AMM 26-14-11-4.
